# SDR HEEA065244

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Mount
- Part number: 0301017420
- Condition: Cracked
- Location: Igniter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER MOUNT CRACKED.
